# SDR 96ZZZX598

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4847B
- Make and model: Cessna 152
- Aircraft serial: 15283670
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: C2925010106
- Condition: Defective
- Location: Mag Ignition
- Part time: 5,574 hours
- Component: Gerdes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP/MAG CHECK, THE IGNITION KEY COULD BE EASILY REMOVED (IN ANY POSITION).  CESSNA SEB 92-29 AND TCM SB 636 CLEARLY CITES THIS AS A MANDATORY INSPECTION, AND A 'HOT MAG' IS NOT SAFE.  YET, AD 93-05-06 'GERDES SWITCH INSPECTION', HAD BEEN SIGNED OFF.
